# SDR CALA2021012000058

- Difficulty date: January 19, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 100,112 hours, 23,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37508
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C SUSTAINED DAMAGE JUST AFT OF STA 1620 ABOVE S-20R.  DAMAGE BETWEEN STRINGERS S-19R AND S-20R.  REMOVED 25 EXISTING FASTENERS AROUND THE PERIMETER OF DAMAGE FOR REPAIR.  COMPLIED WITH STEPS 1 THRU 5 OF AVO 8768 PERFORMED HFEC ON TRIM OUT, PER PT 6 51-00-01, REF AVO8767 STEP 6, NO DEFECTS NOTED.  OK TO CONTINUE.  DEFECTS NOTED, OK TO CONTINUE, REF AVO8768 STEP 7.   CW HFEC ON OPEN HOLES, PER PT6 51-00-16, NO REF AVO8768 STEP 8.  CW HFEC ON COUNTERSINKS OF OPEN HOLES, PER PT 6 53-30-03, NO DEFECTS NOTED, OK TO CONTINUE.  VERIFIED STEPS 1-5 OF AVO 8768 COMPLETED COMPLIED WITH STEP NR 10 OF AVO8768 REVISION A COMPLIED WITH INSPECTION REQUIREMENTS FOR TRIM OUT OF DAMAGE TO UPPER AND LOWER SPLICE PLATE, PER STEP 10 OF AVOESC8768.  ACCOMPLISHED HFEC OF UPPER/LOWER EDGES, PER STEP 11 OF SAME AVO.  COMPLIED WITH THE LAST STEP OF AVO8768 REVISION A, WHICH PROVIDES A MAPOUT OF TRIM AREAS, INSPECTION FINDINGS AND GENERATED LOGPAGES.  COMPLIED WITH INSPECTION REQUIREMENTS FOR STEP 12 OF AVO8768 REV A.  NO DEFECTS NOTED AT THIS TIME.  PERFORMED SCRIBE LINE INSPECTION ON LOCATIONS LISTED IN AVO8768 REV B.  NO DEFECTS FOUND.  REMOVED SEALANT AND PAINT FROM LOWER EDGE OF S-20R LAP SEAM FOM STA 1460 TO 1720, PER STEPS 13 AND 14 OF AVO 8768 REV C FOR SCRIBE LINE INSPECTION.  SCRIBE INSPECTION OF AVO8768 REV C.  NO DEFECTS FOUND AT THIS COMPLIED WITH INSP REQUIREMENTS FOR STEPS 13, 14 AND STEP 15 TIME.  COMPLIED WITH STEP A16 OF AVO 8768 REV C.  TRIMMED SPLICE PLATE OF SPLICE PLATE, AS SHOWN IN FIG 8.  NEED TO RE-ACCOMPLISH STE.
